advertisement
Question
Posted by: Gesiggie | 2010-07-01

Cipralex and weight loss!

Hi there Doc,

I have been taking 5mg of Cipralex since Jan. 2010 and up to date I have lost about 10kg''s (I am 1.67m and now weigh 59) and I have a maintenance weight of about 65 for the past 10 years!

Can the Cipralex be the cause of my weight loss?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I haven't seen much about Cipralex as a cause of weight loss as such, but that family of meds can cause mild nausea - when its more marked you notice that you're nauseous, when its milder you may just have some loss of appetite. But of course there are potentially many possible causes of weight-loss.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: anon | 2010-07-01

wow jys gelukkig eks op 20mgs en verloor defnitief nie. :)
(ek het ander issues met gewig - maar ek moet se ek dink dit laat mens minder snack of iets, dis asof ek vergeet omte eet,) maar dit onderdruk definitief nie eetlus nie. seker met die feelgood ens. te doen.

Reply to anon
Posted by: cybershrink | 2010-07-01

I haven't seen much about Cipralex as a cause of weight loss as such, but that family of meds can cause mild nausea - when its more marked you notice that you're nauseous, when its milder you may just have some loss of appetite. But of course there are potentially many possible causes of weight-loss.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement